증례 : Ciprofloxacin에 의해 발생한 고정약진
분야
의약학 > 피부과학
저자
문혜림 ( Hye Rim Moon ) , 원광희 ( Kwang Hee Won ) , 윤우진 ( Woo Jin Yun ) , 원종현 ( Chong Hyun Won ) , 장성은 ( Sungeun Chang ) , 이미우 ( Mi Woo Lee ) , 최지호 ( Jee Ho Choi ) , 문기찬 ( Kee Chan Moon )
발행기관
대한피부과학회
간행물정보
대한피부과학회지 2013년, 제51권 제3호, 192~195페이지(총4페이지)
파일형식
27728751.pdf [무료 PDF 뷰어 다운로드]
  • ※ 본 자료는 참고용 논문으로 수정 및 텍스트 복사가 되지 않습니다.
  • 구매가격
    1,000원
    적립금
    30원 (구매자료 3% 적립)
    이메일 발송  스크랩 하기
    자료 다운로드  네이버 로그인
    영문초록
    Fixed drug eruption is a pattern of a drug-induced cutaneous reaction. It is characterized by skin erythematous plaques that recur at the same site each time the drug is administered. Now, we report the case of a 26-year-old woman who presented with 2 ill-defined erythematous patches on her back with itching sensation. The patient had a history of ciprofloxacin medication. The patch test with suspected drugs showed negative reactions, but intradermal tests were positive reactions. The patient was diagnosed with fixed-drug eruption due to ciprofloxacin. (Korean J Dermatol 2013;51(3):192∼195)
    사업자등록번호 220-87-87785 대표.신현웅 주소.서울시 서초구 방배로10길 18, 402호 대표전화.070-8809-9397
    개인정보책임자.박정아 통신판매업신고번호 제2017-서울서초-1765호 이메일 help@reportshop.co.kr
    copyright (c) 2009 happynlife. steel All reserved.